MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA HEMADERM KIT; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED

DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA HEMADERM KIT; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Catalog Number ENT0001-2
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a procedure an arista hemaderm kit which had a labeled expiration date on (b)(6) 2024 was used in the patient on (b)(6) 2024.There was no reported patient injury, change in course of treatment, or any medical/surgical intervention due to the issue.
 
Additional Manufacturer Narrative
As reported, an expired arista hemaderm kit was inadvertently used beyond its labeled expiration date.The expiration date is included on the labeling of this product and is located on multiple levels of the packaging.This event is confirmed as a use related error, with no malfunction of the device.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
As reported, an expired arista hemaderm kit was inadvertently used beyond its labeled expiration date.The expiration date is included on the labeling of this product and is located on multiple levels of the packaging.This event is confirmed as a use related error, with no malfunction of the device.Addendum: h11: this supplemental mdr is submitted to include dhr results and to remove implant date which was inadvertently added in the initial mdr.Review of manufacturing records shows product was made to specification.Updated fields: b4, d9, g3, h2, h4 (device manufacture date), h6, h10, h11 corrected field: d6.A (medical device implant date) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARISTA HEMADERM KIT
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
DAVOL INC. -1223089
160 new boston st.
woburn MA 01801
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20966123
Report Number1213643-2024-00584
Device Sequence Number8379337
Product Code QSY
UDI-Device Identifier00801741044083
UDI-Public(01)00801741044083(17)240728(10)6459101
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2024
Device Catalogue NumberENT0001-2
Device Lot Number6459101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown